Author pages are created from data sourced from our academic publisher partnerships and public sources.
Share This Author
The MORE HEALTH bicycle safety project.
- K. Liller, A. Smorynski, R. Mcdermott, N. Crane, R. Weibley
- Education, MedicineThe Journal of school health
- 1 March 1995
Evaluation of the pilot program showed that it affected helmet use in the intervention schools compared to nine other schools that served as controls, and results showed that the helmet use rate among intervention schools was significantly greater than among control schools.
Aerosolized vancomycin for treatment of airway colonization by methicillin-resistant Staphylococcus aureus.
Sertraline intoxication in a child.
Acute toxicity from oral ingestion of crack cocaine: a report of four cases.
The symptomatologies of acute toxicity from oral ingestion of crack cocaine are related to its effect on the cardiovascular system and the brain and should be considered in patients with acute and unexplained cardiovascular, central nervous system, or gastrointestinal complaints.
Hemorrhagic shock and encephalopathy syndrome of infants and children
New onset childhood seizures. Emergency department experience.
- N. Landfish, M. Gieron-Korthals, R. Weibley, V. Panzarino
- MedicineThe Journal of the Florida Medical Association
- 1 October 1992
A thorough history including specific details regarding the seizure and a complete physical examination should eliminate the need for major laboratory and radiologic workup in the emergency department.
Hot embers and ashes as sources of burns in children.
- D. Riggs, R. Weibley, S. Daniels, K. Wells, W. Cruse
- MedicineAmerican journal of diseases of children
- 1 June 1992
The experience with a well-defined group of children to help identify the patient population at risk of thermal injury from contact with hot embers and ashes was reviewed.
Air rifles are more than toys: BB gun-related traumatic brain injury.
This article highlights an unfortunate event involving a BB gun accidentally discharged at close range and the consequences.
Autopsies and the pediatric intensive care unit.
Acute hemorrhagic diarrhea and cardiovascular collapse in a young child owing to environmentally acquired cocaine.
A four-year-old child is reported with acute hemorrhagic diarrhea and shock after intoxication by crack cocaine, and the gastrointestinal decontamination following cocaine ingestion is discussed.